Positive solution of boundary value problem for semipositone third order differential equations with an increasing homeomorphism and homomorphism

Articles > Article ยท 2013

Authors: Fatma Serap Topal, Arzu Denk

Advances in Pure and Applied Mathematics, International, Scopus, 2013, vol 4

DOI: 10.1515/apam-2013-0006

Summary

By employing Krasnoselskii fixed point theorem, we study third order differential equations with an increasing homeomorphism and homomorphism satisfying three kinds of different boundary value conditions. This paper shows the existence of positive solution for semipositone type. That is, we emphasize that the nonlinear term f may take a negative value. Two examples are given to demonstrate the application of our main results.

View details